# SDR FFKA142

- Difficulty date: October 29, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N631BW
- Make and model: Piper PA-32-300
- Aircraft serial: 327340041
- Aircraft time: 10,519 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,397 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 6770052
- Condition: Cracked
- Location: Fuel System
- Part time: 10,519 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A VERY STRONG ODOR OF FUEL INSIDE OF COCKPIT AND THAT SHORTLY AFTER TAKEOFF THE FUEL PRESSURE GAUGE HAD SUDDENLY DROPPED INTO THE BOTTOM SIDE OF THE YELLOW RANGE.  EVEN WITH THE APPLICATION OF THE ELECTRIC AUXILIARY FUEL PUMP THE PRESSURE DID NOT CHANGE.  PILOT DID NOT REPORT ANY CHANGE IN THE PERFORMANCE OF THE ENGINE.  MX INSPECTED THE FUEL PRESSURE SYS AND FOUND A CRACK IN THE HARD LINE THAT SUPPLIES FUEL TO THE FUEL PRESSURE GAUGE JUST BEFORE IT ENTERS THE CABIN AREA.
